MathSciNet Relay Station
MathSciNet bibliographic data
MR227793 47.25
Pousson, H. R. Systems of Toeplitz operators on $H\sp{2}$. II. Trans. Amer. Math. Soc. 133 1968 527–536.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement